MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number PCU050200130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the device was safely removed from the patient.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician attempted to use a pacific xtreme pta balloon during procedure to treat a plaque lesion in the mid superficial femoral artery (sfa).There was little degree of tortuosity and little degree of calcification.There was no damage noted to the packaging and no issues noted when removing the device from the hoop/tray.The device was prepped per the ifu and no issues identified.There was no resistance encountered when advancing the device and no excessive force was used.The device was not passed through a previously deployed stent.It was reported that a pinhole balloon leak occurred during balloon inflation at nominal pressure.No balloon fragments remained in the patient.There was no injury to the patient.The procedure was completed using a new balloon.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9591344
Report Number9612164-2020-00247
Device Sequence Number3244580
Product Code LIT
UDI-Device Identifier08033477058467
UDI-Public08033477058467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberPCU050200130
Device Catalogue NumberPCU050200130
Device Lot Number215949680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/15/2020
04/17/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date01/17/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1